# SDR SWAA2015090143399

- Difficulty date: August 7, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AILERON BALANCE BAY VERTICAL SUPPORT CRACKED AT RSS 545.  R & R ANGLE IAW SRM.
